MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD LOW-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV; INSULIN SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD LOW-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV; INSULIN SYRINGE WITH NEEDLE
Catalog Number 329461
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone#: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd low-dose¿ u-100 insulin syringe with bd micro-fine¿ iv has scale marking issues.The following information was provided by the initial reporter: material no.: 329461.Batch no.: 8106971.The bevel of the needle is not aligned with the graduation on the syringe resulting in difficulty when doing an injection when they have to follow the graduation.Additionally, customer states the wrapping has changed.Verbatim: i received a complaint about the syringe 329461 saying that the wrapping has change but most important is that the bevel of the needle is not align with the graduation on the syringe and that is harder to do injection when they have to follow the graduation.
 
Event or Problem Description
It was reported that bd low-dose¿ u-100 insulin syringe with bd micro-fine¿ iv has scale marking issues.The following information was provided by the initial reporter: material no.: 329461 batch no.: 8106971 the bevel of the needle is not aligned with the graduation on the syringe resulting in difficulty when doing an injection when they have to follow the graduation.Additionally, customer states the wrapping has changed.Verbatim: i received a complaint about the syringe 329461 saying that the wrapping has change but most important is that the bevel of the needle is not align with the graduation on the syringe and that is harder to do injection when they have to follow the graduation.
 
Additional Manufacturer Narrative
Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 8106971.All inspections and challenges were performed per the applicable operations qc specifications.There were four (4) notifications [200767883, 200767661, 200767439, 200767835] noted that did not pertain to the complaint.

Brand Name
BD LOW-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV
Common Device Name
INSULIN SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8575511
Report Number1920898-2019-00414
Device Sequence Number1639243
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Catalogue Number329461
Device Lot Number8106971
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;